Acta Mathematica

, Volume 96, Issue 1, pp 99–123 | Cite as

Oscillation and disconjugacy for linear differential equations with almost periodic coefficients

  • Lawrence Markus
  • Richard A. Moore
Article

Keywords

Differential Equation Linear Differential Equation Periodic Coefficient 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1].
    L. Amerio,Conference on Wawe Motion and Vibration Theory, University of Maryland, 1955.Google Scholar
  2. [2].
    S. Bochner Homogeneous systems of differential equations with almost periodic coefficients.Jour., London Math. Soc., 8 (1933), 283–288.MATHGoogle Scholar
  3. [3].
    A. Calanay On linear differential equations with almost periodic coefficients.Doklady Akad. Nauk, SSSR, 88 (1953), 419–422.MathSciNetGoogle Scholar
  4. [4].
    J. Favard, Sur les équations différentielles linéaires à coefficients presque-périodique.Acta Math., 51 (1928), 31–81.Google Scholar
  5. [5].
    J. Favard,Leçons sur les fonctions presque-périodiques. Paris, 1933.Google Scholar
  6. [6].
    L. Green, Surfaces without conjugate points.TAMS, 76 (1954), 529–546.CrossRefMATHGoogle Scholar
  7. [7].
    A. Halanay, Solutions presque-périodique de l’équation de Riccati.Acad. Rep. Pop. Romane Stud. Cerc. Mat., 4 (1953), 345–354.MATHMathSciNetGoogle Scholar
  8. [8].
    G. Hamel, Über die lineare Differentialgleichung zweiter Ordnung mit periodischen Koeffizienten.Math. Ann., 73 (1913), 371–412.CrossRefMATHMathSciNetGoogle Scholar
  9. [9].
    W. Leighton, Principal quadratic functionals and self-adjoint second-order differential equations.Proc. Nat. Acad. Sci., 35 (1949), 192–193.MATHMathSciNetGoogle Scholar
  10. [10].
    L. Markus, Continuous matrices and the stability of differential systems.Math. Zeitschr., 62 (1955), 310–319.CrossRefMATHMathSciNetGoogle Scholar
  11. [11].
    R. Moore, The behavior of solutions of a linear differential equation of second order.Pac. J. Math., 5 (1955), 125–145.MATHGoogle Scholar
  12. [12].
    R. Moore, Least eigenvalue of Hill’s equation. (To appear soon.)Google Scholar
  13. [13].
    C. R. Putnam andA. Wintner, Linear differential equations with almost periodic or Laplace transform coefficients.Am. J. Math., 73 (1951), 792–806.MathSciNetGoogle Scholar

Copyright information

© Almqvist & Wiksells Boktryckeri 1956

Authors and Affiliations

  • Lawrence Markus
    • 1
  • Richard A. Moore
    • 1
  1. 1.Yale UniversityUSA

Personalised recommendations